# SDR FDEA201203201029

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 52,848 hours, 32,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR IS VERY LOOSE AND DOES NOT  STAY SECURELY IN THE BRACKET.  REMOVED SLIDE, REPLACED GIRT BAR BRACKET AND REINSTALLED SLIDE IAW AMM 25-60-015-2-0.  FINAL CLOSED.
